Alert archive / Virginia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 72, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 20, 2018, 7:37 PM EDT for Charlotte County, Virginia. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2018, 7:37 PM EDT (23:37 UTC)
- Expired
- Jun 20, 2018, 8:00 PM EDT
- In force
- 23 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Charlotte County, VA
The radar
The Raleigh/Durham radar (KRAX), 127 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 7:46 PM EDT | TSTM WND DMG | 3 Ne Redoak, VA | FOUR TREES BLOWN DOWN BY THUNDERSTORM WINDS ALONG ROUTE 92 BETWEEN ROUTE 15 AND GODSEYS LANE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 11.6 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
240
WUUS51 KRNK 202337
SVRRNK
VAC037-210000-
/O.NEW.KRNK.SV.W.0072.180620T2337Z-180621T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
737 PM EDT WED JUN 20 2018
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
South central Charlotte County in south central Virginia...
* Until 800 PM EDT
* At 737 PM EDT, a severe thunderstorm was located over Redoak,
moving southeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Redoak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3674 7861 3676 7867 3679 7868 3680 7868
3681 7867 3682 7868 3683 7868 3684 7867
3685 7867 3682 7855
TIME...MOT...LOC 2337Z 292DEG 26KT 3680 7864
HAIL...1.25IN
WIND...60MPH
$$
DS2 follow-up statements
849
WWUS51 KRNK 202347
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
747 PM EDT WED JUN 20 2018
VAC037-210000-
/O.CON.KRNK.SV.W.0072.000000T0000Z-180621T0000Z/
Charlotte VA-
747 PM EDT WED JUN 20 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTH CENTRAL CHARLOTTE COUNTY...
At 747 PM EDT, a severe thunderstorm was located over Redoak, moving
east at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Redoak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for LARGE HAIL AND DAMAGING WINDS, as well as
deadly cloud to ground lightning. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3674 7861 3676 7866 3684 7861 3682 7855
TIME...MOT...LOC 2347Z 291DEG 18KT 3679 7860
HAIL...1.25IN
WIND...60MPH
$$
DS063
WWUS51 KRNK 202358
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
758 PM EDT WED JUN 20 2018
VAC037-210008-
/O.EXP.KRNK.SV.W.0072.000000T0000Z-180621T0000Z/
Charlotte VA-
758 PM EDT WED JUN 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHARLOTTE
COUNTY WILL EXPIRE AT 800 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3674 7861 3676 7866 3684 7861 3682 7855
TIME...MOT...LOC 2358Z 292DEG 26KT 3676 7851
$$
DSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 7:31 PM EDT, 6 minutes earlier.
Area forecast discussion, Jun 20, 7:31 PM EDT, 6 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
731 PM EDT Wed Jun 20 2018
.SYNOPSIS...
A weak front just north of the area will drift south into the
region tonight before stalling across the region through the
end of the week. This front will be the focus for scattered
showers and thunderstorms for the remainder of this week.
&&
.NEAR TERM /THROUGH THURSDAY/...
As of 715 PM EDT Wednesday..
Several areas of convection this evening, most organized getting
ready to exit southside VA, with better coverage getting ready
to cross the Blue Ridge between Waynesboro and Charlottesville,
with isolated cells over the New River Valley southwest to the
Mountain Empire, and yet another area north of Greenbrier
County, WV.
There is a subtle upper vort over southwest VA this evening.
High-res models are a little overdone with the southern extent
of convection in WV, but enough popping up that high-res may
work out with better coverage moving into Southeast WV to far SW
VA by 01z. Expect a weakening state as the storms move in with
loss of heating, though SBCAPEs over 1500 J/Kg may exist here
til 02z.
Pops adjusted to match radar trends and high-res solutions,
especially the 21z HRRR/RAP which was closer to reality.
Previous discussion from early afternoon..
Overall showers/storms remain rather disorganized this afternoon with
bands of somewhat deeper convection likely to exit the east in the
next hour or two. This should leave much of the area in weak focus
over the next few hours with the residual surface front to the
north, and ahead of another wave/impulse riding in aloft for
this evening. Latest HREF/HRRR support this in having only scattered
to isolated storms continuing within the westerly downsloping
regime before perhaps a more organized band with the wave arrives
across the northwest this evening. However with this around the
time of loss of heating, may only be fading outflow driven showers,
so only keeping in a brief period of likely pops northwest and
mainly chance elsewhere for now.
Shortwave crosses from the west overnight as the surface front to
the northwest oozes in late. This could result in another round
of showers crossing the mountains after midnight where will keep
some low end pops. Otherwise looking at partly cloudy and muggy
overnight with patchy fog around. Lows generally 60s west to
around 70 east.
A bit more active day could be in store on Thursday as a front aloft
ahead of the main upper low to the west shifts east crossing the
mountains later in the afternoon. This axis of stronger lift coinciding
with the stalled surface boundary nearby may establish a conveyor belt
for convection to unzip along while lifting northeast within backing
southwest 850 mb flow later in the afternoon. However appears will
be less instability around per the front across parts of the region,
and more clouds ahead of the upper wave axis. Still with strong
diffluence and tropical type Pwats appears at least a heavy rain
threat, excluding perhaps the far south, with embedded deeper
multicell convection possible espcly near the surface front over
the northeast despite weak shear. Given support from the latest
ensembles will follow more in line with the faster HREF and
boost pops further to include a swath of categorical across
western/northern sections with a gradual increase to afternoon
likelys elsewhere. Highs not quite as hot as the last couple of
days but still around 90 southeast, and perhaps close to 90
Roanoke/Lynchburg if clouds/showers are less. Elsewhere looking
at mostly upper 70s western ridges to low/mid 80s near the Blue
Ridge per forecast thickness and latest guidance blend.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
As of 245 PM EDT Wednesday...
Good upper diffluence and high precipitable water values continued
to be forecast by several models. Thursday night still has a
elevated potential for heavy rain. Will be keeping probability of
precipitation high Thursday night and Friday.
Leading edge of the positive vorticity advection associated with the
upper low tracking out of the Ohio Valley will reach the central
Appalachians early Saturday morning with the mean trough axis
passing east of the Mid Atlantic region by early Sunday morning.
Bulk 0-6KM shear Friday and Saturday will be around 30 knots and mid
level temperatures are slightly lower so environment will be
supportive of thunderstorms. Models move the tropical moisture east
of the area on Saturday.
Enough clouds and rain to hold maximum temperatures in the 70s and
80s on Friday. Saturday highs will be close to normal. Overnight
lows will be mild, especially THursday night due to surface dew
points in the 60s to mid 70s.
Confidence for all elements is average.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
As of 215 PM EDT Wednesday...
By Sunday upper low has opened and will be moving northeast into the
Great Lakes. The trailing short wave crosses the region Monday along
with a surface cold front. Sunday night will have the highest
probability of precipitation with this feature.
Tuesday and Wednesday a large ridge builds over the eastern United
States. 500 MB heights over the Mid Atlantic region will be around
591dm. subsidence and warmer temperatures aloft will suppress
widespread thunderstorm development. Will keep Tuesday and Wednesday
near normal for temperatures and dry.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
As of 730 PM EDT Wednesday...
TAF sites should stay mainly VFR this evening into early
overnight. Will possibly see showers/maybe thunderstorms get
close to LWB/BLF and DAN, though the cell currently north of DAN
looks like it will stay away from the terminal, but keeping VCTS
in til 0130z.
Slightly better threat of showers reaching LWB/BLF in the 01-04z
time frame, but keeping it showers with VCTS for now.
Overnight, activity should wane, but could impact sites further
east but isolated so left out.
Fog and/or lower cigs may form where it rained, and confidence
is high enough to have BLF/LWB/BCB with MVFR cigs/vsbys in the
09-12z time frame.
Activity Thursday will become more organized as stronger upper
shortwave intersects the front across the region so expect all
sites to see showers and some thunderstorms in the afternoon,
with VFR to MVFR cigs/vsbys, with potential of IFR.
.Extended Aviation Discussion...
Frontal boundary is expected to remain stalled over the region for
the end of the week. This boundary will then become the focus
for added showers/storms again on Friday with varying VFR to
MVFR in clouds/showers with local IFR in areas of heavier
rainfall. The front will lift back north Saturday followed by
another cold front passing through from the west on Sunday. This
should result in improving conditions over the weekend with
only periods of sub- VFR likely in more scattered nature showers
and storms through Monday. Increasing moisture from rainfall
will also result in the opportunity for late night fog and
stratus for much of the period.
&&
.CLIMATE...
As of 245 PM EDT Wednesday...
Records for June 20...
Record Highs Record warm Mins
Bluefield WV 91 in 1952 57 in 1920
Danville VA 102 in 1933 65 in 1956
Lynchburg VA 99 in 1964 74 in 1924
Roanoke VA 101 in 1931 76 in 2009
Blacksburg VA 90 in 1994 68 in 2009
&&
.EQUIPMENT...
As of 400 AM EDT Wednesday...
The NOAA weather radio transmitter in Hinton, West Virginia that
is WXM72 and broadcasting at a frequency of 162.425 MHz is off
the air. Parts are on order to repair the transmitter, but there
is no known time of restoration. We apologize for any
inconvenience.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.
&&
SYNOPSIS...JH
NEAR TERM...JH/WP
SHORT TERM...AMS
LONG TERM...AMS
AVIATION...JH/WP
CLIMATE...PM
EQUIPMENT...Hazardous weather outlook, Jun 20, 9:06 AM EDT, 10 hours 31 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Blacksburg VA 906 AM EDT Wed Jun 20 2018 NCZ001>003-018-019-VAZ007-009>018-022-032-WVZ042>044-211315- Ashe-Alleghany NC-Surry-Watauga-Wilkes-Tazewell-Smyth-Bland-Giles- Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig-Roanoke-Patrick- Mercer-Summers-Monroe- 906 AM EDT Wed Jun 20 2018 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Today and tonight. Strong to isolated severe thunderstorms containing locally damaging winds are possible into this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Showers and thunderstorms could result in locally heavy rainfall Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ004>006-020-VAZ033-043-044-058-211315- Stokes-Rockingham-Caswell-Yadkin-Franklin-Henry-Pittsylvania-Halifax- 906 AM EDT Wed Jun 20 2018 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, south central Virginia and west central Virginia. .DAY ONE...Today and tonight. Heat index values around 100 degrees this afternoon into early this evening. Strong to isolated severe thunderstorms containing locally damaging winds are possible into this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Showers and thunderstorms could result in locally heavy rainfall Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ019-020-023-024-WVZ507-508-211315- Alleghany VA-Bath-Botetourt-Rockbridge-Eastern Greenbrier- Western Greenbrier- 906 AM EDT Wed Jun 20 2018 This Hazardous Weather Outlook is for west central Virginia and southeast West Virginia. .DAY ONE...Today and tonight. There is a slight risk of severe thunderstorms this afternoon and evening. Damaging winds will be the primary threat along with very heavy rainfall. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Showers and thunderstorms could result in locally heavy rainfall Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ034-035-045>047-059-211315- Bedford-Amherst-Campbell-Appomattox-Buckingham-Charlotte- 906 AM EDT Wed Jun 20 2018 This Hazardous Weather Outlook is for central Virginia and south central Virginia. .DAY ONE...Today and tonight. Heat index values around 100 degrees this afternoon into early this evening. There is also a slight risk of severe thunderstorms this afternoon and evening. Damaging winds will be the primary threat along with very heavy rainfall. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Showers and thunderstorms could result in locally heavy rainfall Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 20, 5:46 PM EDT, 1 hour 51 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 546 PM EDT WED JUN 20 2018 VAZ044-202215- Pittsylvania- 546 PM EDT WED JUN 20 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PITTSYLVANIA COUNTY... Until 615 PM EDT At 545 PM EDT, a strong thunderstorm was located over Gretna, moving east at 30 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. Locations impacted include... Gretna... Mt Airy... and Chalk Level. LAT...LON 3681 7915 3692 7943 3701 7940 3699 7911 TIME...MOT...LOC 2145Z 281DEG 25KT 3694 7936 DS
Special weather statement, Jun 20, 5:52 PM EDT, 1 hour 45 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 552 PM EDT WED JUN 20 2018 VAZ007-010-WVZ042-202215- Tazewell-Bland-Mercer- 552 PM EDT WED JUN 20 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN TAZEWELL...NORTHWESTERN BLAND AND SOUTHWESTERN MERCER COUNTIES... Until 615 PM EDT At 552 PM EDT, a strong thunderstorm was located over Tiptop, moving east at 25 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. Locations impacted include... Bluefield... and Clear Fork. This includes The following Location Mercer County Airport. LAT...LON 3717 8141 3724 8143 3732 8121 3720 8115 TIME...MOT...LOC 2152Z 257DEG 21KT 3722 8139 DS
Special weather statement, Jun 20, 6:00 PM EDT, 1 hour 37 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 600 PM EDT WED JUN 20 2018 VAZ044-045-058-202230- Halifax-Campbell-Pittsylvania- 600 PM EDT WED JUN 20 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CAMPBELL...NORTHEASTERN PITTSYLVANIA AND NORTH CENTRAL HALIFAX COUNTIES... Until 630 PM EDT At 600 PM EDT, a strong thunderstorm was located over Long Island, moving east at 25 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. Locations impacted include... Brookneal... Hodges... Long Island... Straightstone... and Hat Creek. LAT...LON 3704 7926 3717 7916 3715 7890 3696 7900 TIME...MOT...LOC 2200Z 283DEG 20KT 3710 7912 DS
Special weather statement, Jun 20, 7:03 PM EDT, 34 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 703 PM EDT WED JUN 20 2018 VAZ044-202330- Pittsylvania- 703 PM EDT WED JUN 20 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL PITTSYLVANIA COUNTY... Until 730 PM EDT At 703 PM EDT, a strong thunderstorm was located over Dry Fork, moving southeast at 15 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. Locations impacted include... Blairs... and Dry Fork. LAT...LON 3674 7952 3680 7950 3676 7932 3667 7938 TIME...MOT...LOC 2303Z 293DEG 11KT 3675 7947 DS
Special weather statement, Jun 20, 7:16 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
716 PM EDT WED JUN 20 2018
VAZ058-059-210000-
Halifax-Charlotte-
716 PM EDT WED JUN 20 2018
...A STRONG THUNDERSTORM WILL AFFECT
SOUTHEASTERN CHARLOTTE AND NORTHEASTERN HALIFAX COUNTIES...
Until 800 PM EDT
At 716 PM EDT, a strong thunderstorm was located over Clover, moving
east at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Redoak...
Clover...
Mt Laurel...
and Wylliesburg.
LAT...LON 3688 7850 3673 7863 3681 7888 3694 7885
3691 7849 3690 7849
TIME...MOT...LOC 2316Z 284DEG 27KT 3685 7870
WPLocal storm report, Jun 20, 7:28 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
728 PM EDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM TSTM WND DMG 5 W BROOKNEAL 37.04N 79.06W
06/20/2018 HALIFAX VA 911 CALL CENTER
ONE TREE BLOWN DOWN BY THUNDERSTORM WINDS AT THE
INTERSECTION OF ROCK BARN ROAD AND MCKEEVER TRAIL
&&
PWThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:03 PM EDT | Special Weather Statement | RNK | Giles | 57 min |
| Jun 19, 9:12 PM EDT | Special Weather Statement | RNK | Smyth | 48 min |
| Jun 19, 9:26 PM EDT | Special Weather Statement | RNK | Halifax | 49 min |
| Jun 19, 9:27 PM EDT | Special Weather Statement | RNK | Halifax | 48 min |
| Jun 19, 9:52 PM EDT | Special Weather Statement | RNK | Pittsylvania, City of Danville | 53 min |
| Jun 19, 9:55 PM EDT | Special Weather Statement | RNK | Franklin | 50 min |
| Jun 19, 10:36 PM EDT | Special Weather Statement | RNK | Halifax | 39 min |
| Jun 19, 10:47 PM EDT | Special Weather Statement | RNK | Pittsylvania | 28 min |
| Jun 19, 11:17 PM EDT | Special Weather Statement | RNK | Halifax, Pittsylvania | 43 min |
| Jun 20, 1:03 PM EDT | Special Weather Statement | RNK | Buckingham | 57 min |
| Jun 20, 1:16 PM EDT | Special Weather Statement | RNK | Botetourt | 29 min |
| Jun 20, 2:41 PM EDT | Special Weather Statement | RNK | Appomattox, Campbell, City of Lynchburg | 94 min |
| Jun 20, 4:29 PM EDT | Special Weather Statement | RNK | Charlotte | 16 min |
| Jun 20, 4:39 PM EDT | Special Weather Statement | RNK | Halifax | 36 min |
| Jun 20, 5:46 PM EDT | Special Weather Statement | RNK | Pittsylvania | 29 min |
| Jun 20, 5:52 PM EDT | Special Weather Statement | RNK | Bland | 23 min |
| Jun 20, 6:00 PM EDT | Special Weather Statement | RNK | Campbell | 30 min |
| Jun 20, 6:15 PM EDT | Severe Thunderstorm Warning | RNK | Campbell, Halifax, Pittsylvania | 45 min |
| Jun 20, 7:03 PM EDT | Special Weather Statement | RNK | Pittsylvania | 27 min |
| Jun 20, 7:16 PM EDT | Special Weather Statement | RNK | Charlotte | 44 min |
| Jun 20, 7:42 PM EDT | Special Weather Statement | RNK | Halifax | 33 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.